MAUDE Adverse Event Report: ZYNO MEDICAL, LLC ZYNO; SET, ADMINISTRATION, INTRAVASCULAR

ZYNO MEDICAL, LLC ZYNO; SET, ADMINISTRATION, INTRAVASCULAR
Model Number B2-70072
Medical Device Problem Code Backflow (1064)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported to intuvie that the back check valve failed, causing chemotherapy and other medications on a secondary set to flow back into the primary line.On (b)(6) 2025, the customer provided follow-up information stating: ¿we actually had one do it today while infusing taxol.Unfortunately, we are not sure which lot number of the two we used today.The two possible lot numbers are (b)(4) 25045349 and (b)(4) 25045698.I do not have a picture of the setup since it contained patient information.¿ a lot review performed for lot 25045349 and lot 25045698 revealed no similar complaints.The complaint could not be confirmed, and the probable cause remains unknown.Lot number 25045698.D4: suspected device expiration date: april 27, 2028.H4: device manufacture date: april 28, 2025.(b)(4).
 
Event or Problem Description
It was reported to intuvie that the back check valve failed, causing chemotherapy and other medications on a secondary set to flow back into the primary line.On november 25, 2025, the customer provided follow-up information stating: ¿we actually had one do it today while infusing taxol.Unfortunately, we are not sure which lot number of the two we used today.The two possible lot numbers are (b)(4) 25045349 and (b)(4) 25045698.I do not have a picture of the setup since it contained patient information¿.No patient or user harm was reported.
 
Additional Manufacturer Narrative
The tubing was not returned for evaluation.Therefore, the complaint could not be confirmed, and the probable cause remains unknown.Reference to complaint # (b)(4).

Brand Name
ZYNO
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ZYNO MEDICAL, LLC
177 pine street
natick MA 01760
Manufacturer (Section G)
ZYNO MEDICAL LLC
177 pine street
natick MA 01760
Manufacturer Contact
fred lee
177 pine street
natick, MA 01760
5086502007
MDR Report Key23881318
Report Number3006575795-2025-00802
Device Sequence Number9623019
Product Code FPA
UDI-Device Identifier10814371020195
UDI-Public10814371020195
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K132841
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/28/2025
Device Model NumberB2-70072
Device Catalogue NumberB2-70072
Device Lot Number25045349
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2025
Supplement Date Received by Manufacturer05/12/2026
Initial Report FDA Received Date12/23/2025
Supplement Report FDA Received Date05/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown